RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1271–1296 (Mi izv3054)  

This article is cited in 17 scientific papers (total in 17 papers)

On Fourier series of continuous functions with respect to a Haar system

B. I. Golubov


Full text: PDF file (2055 kB)

Bibliographic databases:
Received: 19.12.1963

Citation: B. I. Golubov, “On Fourier series of continuous functions with respect to a Haar system”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1271–1296

Citation in format AMSBIB
\Bibitem{Gol64}
\by B.~I.~Golubov
\paper On Fourier series of continuous functions with respect to a~Haar system
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1271--1296
\mathnet{http://mi.mathnet.ru/izv3054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172057}
\zmath{https://zbmath.org/?q=an:0134.28802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3054
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On functions of bounded $p$-variation”, Math. USSR-Izv., 2:4 (1968), 799–819  mathnet  crossref  mathscinet  zmath
    2. S. V. Bochkarev, “On the coefficients of Fourier series with respect to the Haar system”, Math. USSR-Sb., 9:1 (1969), 93–109  mathnet  crossref  mathscinet  zmath
    3. S. V. Bochkarev, “O ryadakh po sisteme Khaara”, UMN, 24:1(145) (1969), 189–190  mathnet  mathscinet  zmath
    4. B. I. Golubov, “Best approximations of functions in the $L_p$ metric by Haar and Walsh polynomials”, Math. USSR-Sb., 16:2 (1972), 265–285  mathnet  crossref  mathscinet  zmath
    5. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    6. È. A. Storozhenko, V. G. Krotov, P. Oswald, “Direct and converse theorems of Jackson type in $L^p$ spaces, $0<p<1$”, Math. USSR-Sb., 27:3 (1975), 355–374  mathnet  crossref  mathscinet  zmath
    7. P. L. Ul'yanov, “On Fourier coefficients”, Math. USSR-Sb., 38:1 (1981), 11–29  mathnet  crossref  mathscinet  zmath  isi
    8. S. S. Volosivets, “Approximation of functions of bounded $p$-variation by means of polynomials of the Haar and Walsh systems”, Math. Notes, 53:6 (1993), 569–575  mathnet  crossref  mathscinet  zmath  isi  elib
    9. S. B. Vakarchuk, A. N. Shchitov, “Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$”, Russian Math. (Iz. VUZ), 48:10 (2004), 77–80  mathnet  mathscinet  zmath  elib
    10. V. Sh. Tsagareishvili, “Variation of Fourier–Haar coefficients”, Sb. Math., 195:3 (2004), 441–457  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Sb. Math., 197:3 (2006), 303–314  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. L. D. Gogoladze, V. Sh. Tsagareishvili, “Absolute convergence of Fourier–Haar series of functions of two variables”, Russian Math. (Iz. VUZ), 52:5 (2008), 9–19  mathnet  crossref  mathscinet  zmath  elib
    13. V. Sh. Tsagareishvili, “Absolute convergence of Fourier series of functions of class $\operatorname{Lip}1$ and of functions of bounded variation”, Izv. Math., 76:2 (2012), 419–429  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. L. Gogoladze, V. Tsagareishvili, “Fourier Coefficients of Continuous Functions”, Math. Notes, 91:5 (2012), 645–656  mathnet  crossref  crossref  mathscinet  isi  elib
    15. B. I. Golubov, “Absolute convergence of double series of Fourier–Haar coefficients for functions of bounded $p$-variation”, Russian Math. (Iz. VUZ), 56:6 (2012), 1–10  mathnet  crossref  mathscinet
    16. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. V. Sh. Tsagareishvili, G. Tutberidze, “Mnozhiteli absolyutnoi skhodimosti”, Matem. zametki, 105:3 (2019), 433–443  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:933
    Full text:386
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019